# SDR CA130410003

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) LIGHTNING STRIKE ON RT SIDE OF ACFT. RT ENGINE ITT IMMEDIATELY WENT ABOVE RED LINE AND RT ENGINE SHUTDOWN.  CREW DID NOT ATTEMPT RELIGHT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, COMPLIED WITH OVER TEMP INSPECTION AND ACCOMPANYING BORESCOPE OF THE RT ENGINE.  MAINTENANCE DISCOVERED RT, GREY, IGNITION LEAD, PN 4096T96P08, DAMAGED.  THE LEAD WAS R & R
